MAUDE Adverse Event Report: MEDSHAPE, INC. DYNACLIP DELTA; DELTA DYNACLIP STAPLE, 28X16X14X12

MEDSHAPE, INC. DYNACLIP DELTA; DELTA DYNACLIP STAPLE, 28X16X14X12
Catalog Number 3000-10-28161412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
It was reported that and xray the patient had done in (b)(6) 2025 showed broken staple.The doctor does not intend to revise at this time as the patient has no pain or irritation.
 
Additional Manufacturer Narrative
This complaint was generated in response to a report of a dynaclip delta case initial executed in march.The reporter stated it was the surgeon's first dynaclip delta case but the case was successful and the first post-operative x-rays in may showed no issues.He was then seen in august for a scheduled check in and x-rays revealed the staple had broke along the top of the staple.The patient was not diabetic and neuropathy was not a factor.The patient reports no pain and is generally healthy.Due to this, the staple remains in the patient.The representative attached 4 x-rays: 2 from the may visit showing no breakage, and 2 from august visit showing the broken staple.The x-rays were evaluated and investigated by the dynaclip clinical expert and no factors were identified based on the visuals and information provided that would have contributed or have caused the break.The dynaclip risk matrix was reviewed.The failure mode of the staple breaking post-operatively is recorded and accounted for.In the risk matrix, this failure mode is listed with the potential causes of failure as manufacturing error, improper dimensions, abnormal anatomy causes excessive strains on the staple, or a failed fusion.It is unknown if the surgical technique was adhered to as well as if the patient was compliant with the information provided, but there were no reported deviations.With the information provided, a definitive probable root cause remains unknown.The potential failure is ranked with a detection score of 2, device and patient severity of 3, and occurrence of 1.A historical search was conducted in the timeframe of (b)(6) 2024 to (b)(6) 2025 and results showed that this was the third occurrence of a complaint or this failure mode of breaking post-operatively to the dynaclip family.Based on a sales volume of 3767 in the above-mentioned timeframe, the occurrence level of remote is appropriate, and over the year, occurred at a (b)(4) rate.The hazard is an anticipated risk within the risk analysis matrix and the current occurrences are within the anticipated threshold.Thus, this is not an indication of a systematic issue necessitating a capa investigation.The dynaclip risk analysis matrix was generated using the legacy medshape risk management sop, occurrence level comparison is in alignment with that procedure.

Brand Name
DYNACLIP DELTA
Common Device Name
DELTA DYNACLIP STAPLE, 28X16X14X12
Manufacturer (Section D)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer (Section G)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer Contact
stacey bonnell
1575 northside dr nw
suite 440
atlanta, GA 30318
4847879764
MDR Report Key23022869
Report Number3007593722-2025-00016
Device Sequence Number21287196
Product Code JDR
UDI-Device IdentifierM970300010281614120
UDI-PublicM970300010281614120
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3000-10-28161412
Device Lot Number20012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown